Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Had unprotected sex, milky white discharge after urination, cramps, back pain. Pregnant?

I started my period aug 31. I ended sept 9 or the 10th. I had unprotected sex on sept 14th. I ve had white milky discharge then clear stringy discharge and just last night after I urinated I Had this thick clear mucus stuff when I wiped after urinating again. I am having cramps sometimes and back pains. I now urine almost every hour. I also now notice little brown spotting when I wipe. Could I be pregnant?
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  304
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
As you had unprotected intercourse around the time of ovulation there is chance for pregnancy.
But as we cannot confirm the pregnancy just because of symptoms and also it is early to confirm the pregnancy better to wait till your next expected date of periods.
If you miss the date once go for preferably blood test or urine test for pregnancy to rule out the possibility.
Take care.
Answered: Mon, 1 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor